# SDR AALA20100526DFW13

- Difficulty date: May 25, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N643AA
- Make and model: Boeing 757223
- Aircraft serial: 24601
- Aircraft time: 61,281 hours, 21,288 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 6EF ARE INOPERATIVE.  REPAIRED BROKEN CONNECTOR LIGHT FOR EMERGENCY LIGHTS AT SEAT 6EF.  OPS CHECKS NORMAL.
